# SDR FDEA202501160196

- Difficulty date: January 16, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274786203
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT WAS FOUND SEAT TRACK CROWN WORN AT FR58 PLUS 1", -  Y1959 CUT THE DAMAGED SEAT TRACK, FABRICATED THE NEW REPAIR SEAT TRACK AND WET   INSTALLED REPAIR PARTS WITH FASTENERS I.A.W A300-600 SRM 53-10-16-201, PARA 10, FIG 208,   PAGE 243-250 (POSITION:MAIN DECK FR58, -Y1959). THIS REPAIR CLASSIFIED AS MINOR PER GMM   06-2-100.
